# SDR DALA2016011300253

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 52,616 hours, 19,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Follower
- Condition: Broken
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAXING TO GATE LT FWD ENTRY DOOR EICAS MSG AND ENTRY DOOR LIGHT ON OVERHEAD PANEL.  F/A STATED DOOR WAS CLOSED & ARMED.  FOUND UPPER LT FOLLOWER BROKEN.  R & R UPPER LT FOLLOWER, BEARING IAW AMM 52-11.  OP'S CHECK GOOD.  NO DOOR LIGHT INDICATION BETWEEN,  WHEN CLOSED.
